# SDR 95FDEA01911

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Str Splice
- Condition: Cracked
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO STA 680, STA 28L SPLICE END CRACKED.  REMOVED STR SPLICE - FABRICATED NEW SPLICE FROM 7075T6.063.  INSTALLED SPLICE PER SRM 51-10-1.
